# SDR USAA2012091300012

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 41,279 hours, 16,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS COVER EMERGENCY EXIT LIGHT AT 10D MISSING.  REPLACED RED EMERGENCY LIGHT LENS AT 10D.
